MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number INX3100S19
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Decrease in Pressure (1490); Environmental Compatibility Problem (2929); No Flow (2991); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a bipap a40 pro red alarm condition occurred.The reporter states the device dashboard turned red and stopped providing air to the patient.The family member restarted the device.The patient had drowning for a few minutes.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The bipap a40 pro model number inx3100s19 is substantially similar to the bipap a40 model number 1111177 and will be reported in the united states under bipap a40 pro, 501k number: k121623.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a bipap a40 pro red alarm condition occurred.The reporter states the device dashboard turned red and stopped providing air to the patient.The family member restarted the device.The patient had drowning for a few minutes.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information: the ventilator was returned to the manufacturer product investigation lab (pil) for evaluation and the customer¿s complaint was not duplicated.The event log was reviewed, and ventilator inoperative alarms were confirmed in the error log.The device failed a test step (pressure sensor).Upon further investigation the device etched disk was confirmed to be partially clogged with debris that appear to have originated from an external source.The device's etched disk needs to be replaced to address the issue.The original part was discarded.Additional information added to box h.

Brand Name
BIPAP A40 PRO
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19991759
Report Number2518422-2024-51630
Device Sequence Number7075462
Product Code MNT
UDI-Device Identifier00606959055025
UDI-Public(01)00606959055025
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINX3100S19
Device Catalogue NumberINX3100S19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown